# SDR DALA2018090905507

- Difficulty date: September 7, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 71,853 hours, 52,908 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Defective
- Location: Tailcone
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

TAIL CONE UNSAFE DURING CLIMBOUT. QRH COMPLETED. REPLACED INTERNAL RELEASE HANDLE STOWAGE DUE TO POOR CONDITION REMOVED AND REPLACED AFT INDICATION SWITCH PER AMM 53 -50 INSTALLED TAIL CONE PER AMM 53-53. C/W RII INSTALLED OPS CK SWITCH AND INSTALL.
